# SDR TRAX200700010

- Difficulty date: December 31, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 7,284 hours, 4,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LITE SURFACE CORROSION DETECTED THROUGHOUT RIGHT SIDE WALL SEAT RAIL BETWEEN FS 400 TO FS 953.  REMOVED LITE SURFACE CORROSION ON RT SIDE WALL SEAT RAIL FROM FS 752.50 TO FS 953.00 IAW CRJ 700 SRM 51-21-49.  SUPPLEMENTAL - SDR.
